EconPapers    
Economics at your fingertips  
 

Bernstein Widths of Some Classes of Functions Defined by a Self‐Adjoint Operator

Guo Feng

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: We consider the classes of periodic functions with formal self‐adjoint linear differential operators Wp(ℒr), which include the classical Sobolev class as its special case. Using the iterative method of Buslaev, with the help of the spectrum of linear differential equations, we determine the exact values of Bernstein width of the classes Wp(ℒr) in the space Lq for 1

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/495054

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:495054

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:495054